MathSciNet Relay Station
MathSciNet bibliographic data
MR2474283 (2010a:35208) 35Q40 (26A33 35A08 81Q99)
Wang, Shaowei; Xu, Mingyu; Li, Xicheng Green's function of time fractional diffusion equation and its applications in fractional quantum mechanics. Nonlinear Anal. Real World Appl. 10 (2009), no. 2, 1081–1086.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement